# SDR CALA2023041701149

- Difficulty date: April 17, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 72,455 hours, 29,561 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Damaged
- Location: R Fwd
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FWD AVIONICS DOOR HAS LIGHTING STRIKE REPAIRED FWD AVIONICS DOOR IAW A-320 SRMM 52-41-00-300-001 FIG 01 SHEET 02, THIS REPAIR IS CATEGORY "A" WC# 54341 EMP V936039
